您所在的位置:首页 > 成果一览 > 发表论文 > 正文

2014年大规模复杂系统数值模拟重点实验室完成的主要研究成果
发布时间:2015-01-06 14:08:00 访问次数: 字号:
序号
成果类型
成果名称
完成人
刊物、出版社
或授权单位名称
年、卷、期、页
或专利号
他引次数
或出版数量
1
论文 Theoretical Study of POCOP-Pincer Iridium(III)/Iron(II) Hydride Catalyzed Hydrosilylation of Carbonyl Compounds: Hydride Not Involved in the Iridium(III) System but Involved in the Iron(II) System
卫海燕
Organometallics
201433, 847−857
SCI
2
论文  Heterolytic cleavage of Si–H bonds: reduction of imines using silane/high-valent oxo-molybdenum MoO2Cl2 as a catalys
卫海燕
Catal. Sci. Technol
20144, 43–46
SCI
3
论文 Role of the Isolable Hydride Intermediate in the Hydrosilylation of Carbonyl Compounds Catalyzed by the High-Valent Mono-Oxido–Rhenium(V) Complex
卫海燕
Eur. J. Inorg. Chem
2014, 5714–5723
SCI
4
论文 Mechanistic insights into B–H bond activation with the high-valent oxo-molybdenum complex MoO2Cl2
卫海燕
New J. Chem.,
2014, 38, 5421—5428
SCI
5
论文 Clifford Algebra Method for Network Expression, Computation and Algorithm Construction
袁林旺
Mathematical Methods in the Applied Sciences
2014, 37(10)
SCI
6
论文 Exchange Coupling and Magnetic Anisotropy in a Family of Bipyrimidyl Radical-Bridged Dilanthanide Complexes: Density Functional Theory and Ab Initio Calculations
张义权
Journal of Computational Chemistry
2014 Vol.35, 904
SCI(IF=3.8)
7
论文 Single-Chain Magnets: Density Functional Theory and Ab Initio Calculations
张义权
Inorganic Chemistry
2014 Vol.53, 3503
SCI(IF=4.8)
8
论文 Slow Magnetic Relaxation in a Mononuclear Eight-Coordinate Cobalt(II) Complex
张义权
Journal of the American Chemical Society
2014 Vol.136, 12213
SCI(IF=11.2)化学类顶级期刊
9
论文 A 1D dysprosium chain with slow magnetic relaxation constructed from a pyridine-N-oxide ligand
张义权
Chemical Communication
2014 Vol.50, 10434
SCI(IF=6.7)
10
论文 A Half-sandwich Organometallic Single-Ion Magnet with Neutral Hexamethylbenzen Coordinating to the Dy(III) Ion
张义权
Chemical Communication
2014 Vol.50, 11418
SCI(IF=6.7)
11
论文 Dirichlet-Neumann alternating algorithm for an exterior anisotropic quasilinear elliptic problem
刘保庆
Applications of Mathematics
2014, Vol. 59, No. 3, 285-301.
SCI
12
论文 An artificial boundary condition for a class of quasi-Newtonian Stokes flows
刘保庆
East Asian Journal on Applied Mathematics
2014, Vol. 4, No. 1, 35-51.
SCI
13
论文 A D-N Alternating Algorithm for Solving 3D Exterior Helmholtz Problems
刘保庆
Mathematical Problems in Engineering
 Vol. 2014, Article ID 418426, 8 pages, 2014.
SCI
14
论文 Two-body strong decay of light mesons with Gaussian expansion method
平加伦
Int. J. Mod. Phys. A
Vol.29 No.30 (2014)1450175
SCI
15
论文 Strong decays of χcJ(2P) and χcJ(3P)
平加伦
Eur. Phys. J. A
Vol.50 No.4 (2014) 76
SCI
16
论文 Theoretical study of a d∗ resonance in the coupled 3D3-3G3 partial waves of nucleon-nucleon scattering
平加伦
Phys. Rev. C
Vol.90 No.6 (2014)064003
SCI-top
17
论文
Density Functional Study of Nonlinear Optical Properties of Grossly
Warped Nanographene C80H30
戴亚飞
The Journal of 
Physical 
Chemistry C
2014 Vol.118,
3313
SCI
18
论文
An unfitted discontinuous Galerkin method for elliptic interface problems
陈金如
Journal of Applied Mathematics
2014 No.241890
SCIE
19
论文
A priori and a posteriori error estimates of a weakly over-penalized interior penalty method for non-self-adjoint and indefinite problems
陈金如
Journal of Computational Mathematics
2014 Vol.32, No.3
SCIE
20
论文
A symmetric and consistent immersed finite element method for iterface problems
陈金如
Journal of Scientific Computing
2014 Vol.61, No.5
SCIE
21
论文
On the convergence radius of the modified Newton method for multiple roots under the center-Holder condition
陈新
Numerical Algorithms
2014 Vol.65, No.2
SCIE
22
论文
Dirichlet-Neumann alternating algorithm for an exterior anisotropic quasilinear ellieptic problem
杜其奎
Applications of Mathematics
2014 Vol.59, No.3
SCIE
23
论文
An artificial boundary condition for a class of quasi-Newtonian Stokes flows
杜其奎
East Asian Journal on Applied Mathematics
2014 Vol.4, No.1
SCIE
24
论文
A D-N alternating algorithm for solving 3D exterior Helmholtz problems
杜其奎
Mathematical Problems in Engineering
2014 Vol.2014, No.418426
SCIE
25
论文
On the stability of compressible Navier–Stokes–Korteweg equations
高洪俊
Annales Polonici Mathematici
2014 Vol.111, No.2
SCIE
26
论文